Discussions By Condition: Cardiovascular disease

What blood clotting disease, or general blood disease does this sound like?

Posted In: Cardiovascular disease 0 Replies
  • Posted By: angelpie545
  • March 19, 2008
  • 00:25 AM

I'm curious because we suspect that I may have a blood clotting disease, but my doctors are unsure of what. I most likely have something that is very rare, and I'm just trying to get

as many opinions as possible about these symptoms.

The symptoms are:

*limbs that constantly fall asleep very easily, and always feel somewhat asleep-and I'm talking about falling asleep just from sitting down in a normal position for a few minutes

*veins that are dilated, and a strong pulsing feeling in fingers and toes, with electric shock sensations (the same feeling when a vein bursts) that move through the feet and arms when they are tapped on- this gets much worse when antibiotics are used

*a strong sense of fullness in the ears, along with neurological difficulties such as confusion, not finding the right words, slurred speech, using the wrong words and making no sense to others; and impaired decision making (An open MRI of the brain using contrast has found no abnormalities- my neurologist feels that I do not have a condition that lies in the brain or spinal cord so thus referred me back to my PCP for other specialists)

*constant weakness in and dizziness-the "weak" feeling is akin to how the body feels after not eating for a day or two-despite the fact that I eat a very good diet and feel full-the weakness is intense enough for me to not be able to work or do much of anything.

There are other symptoms, and I'll list those for informational purposes to get a whole picture, but those listed above are the main symptoms.

*a strong pulsing in the left side of neck that shakes my whole body-the tendons in my left side of neck are swollen-we are doing an MRI of the cervical spine to rule out any abnormalities there

*an unexplained tremor

*the inability to tolerate any medication, and the reactions are all the same: dizziness, rapid breathing, either a slow or fast heartrate, dizziness, confusion, and shaking sometimes with near syncope

*pressure in my stomach right below my heart, a sudden inability to tolerate wheat and dairy, constant nausea and the pressure in my stomach seems to get worse when meds are taken, sometimes it is so bad I can't sit in certain positions

*some swelling of the left side of the body and also decreased sensation in that part of the body

Thanks so much for any feedback.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?